# SDR AUS20011399

- Difficulty date: August 26, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Web
- Part number: 206031121023
- Condition: Cracked
- Location: Flight Compartme
- Part time: 8,636 cycles
- Component: Flight Compartme, Bell, 206L3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COPILOTS SEAT WEB CRACKED.
